# SDR 2001UALA02098

- Difficulty date: October 5, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 71,738 hours, 17,859 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  CAPTAINS SLIDING WINDOW OPENED.  WINDOW RIG OPS CHECKED OK.  WINDOW SEAL, LOCK ASSEMBLY AND HANDLE INSPECTED AND FOUND SERVICEABLE.  HULL WAS PRESSURIZED WITH NO LEAKS NOTED.  SUSPECT WINDOW WAS NOT FULLY CLOSED AND LOCKED.
